# SDR MALA040949

- Difficulty date: December 18, 2004
- Submitted: February 12, 2005
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 340B265
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: 2118
- Condition: Failed
- Location: Emergecny Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FAILED SCHEDULED CAPACITY CHECK.  MAINTENANCE DEEP CYCLED UNIT PASSES CMM CHECKS.  AIRCRAFT RETURNED TO SERVICE 12/23/2004.
